I have used Ventolin for about 4 years now. I started on Serevent evohaler 2 months ago. This has reduced my use of Ventolin but I seem to be getting more mucus my lungs now. Could the Serevent be responsible? Also my dormant arthritis has suddenly become inflamed. Is this just coincidence? Thank you for your help
U have to remember that when u quit smoking u will be coughing up garbage from your lungs for a few years and that's a good thing.
Morning Sally, I also use Ventolin (when required) Serevent and Flixotide. If you're coughing up more, I would say the meds are working well to clear your lungs. If you're still worried talk to your Doc...As for your Arthritis, I would say coincidence TBH...I've been taking those 2 inhalers for years and only this past 2 years suffered with Arthritis...hope this helps....:-)
It’s Ventolin’s job to clear the mucus out of your lungs. I use it 3 times a day and usually spend 20-25 minutes hacking it up plus blowing my nose after using it each time. Doctor said that is normal.
I think the best thing u can do is go back to your resperologist and see what he can do. Have I good day and keep up the good work.✨